Last time I ran a tren cycle I noticed a huge mental fog that lasted a few weeks after discontinuing caber and tren.
During the cycle I felt like a god, both physically and mentally. My state of well being was incredible.
I'm thinking that during the tren cycle the caber keeps you in a great mood due to it constantly raising/releasing dopamine.
Could it be possible that after discontinuing it takes time for your body to naturally start producing dopamine? Sorta like how it takes time for natural test to come back?
Also, I'm cruising on test, so this is not associated with the lows of pct.
Just a thought I had, no science at all to back it up. Anyone have any thoughts?
Sent from my iPhone using Tapatalk
Dopamine agonist mess with the neurological rewards system. Especially caber as it has such a long active life-well over a week. You might be better off using Prami as it has a short active life. I use prami and I dont get that way when I stop using it.